MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDLCA219003A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 8th october, 2024 getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the paint was peeling from fork.The issue was confirmed by photographic evidence.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - lucea 50/100.It was stated the paint was peeling from fork.The issue was confirmed by photographic evidence.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed.As stated by the subject matter expert, since july 2015, from the serial number (b)(6), by the design change request e140805, the between the fork and the axle is welded with a plug.To validate the design change e140805, a lucea 100, equipped with a welded fork, was tested by tensile and torsion test cre 14-220.The test report cre 14-220, performed according to the standard iec 60601-1 ed.3, mentions that, during tensile and torsion tests, no crack was detected when a 100 n effort was applied and no fracture was detected when 250 nm was applied.The serial number of light head involved is higher than (b)(6) and correspond to the welded design.The welded connection, between the fork and the axle, of the device involved, probably broke by repetitive and excessive effort > 250 n.The tearing of the welded joint led to paint chipping around the mechanical connection axle/fork.The fork involved must be replaced by ard368614998 including the lower cover.To prevent any incident, the lucea 50-100 instruction for use ifu 01741 en 08, mentions to check the lightheads, during daily inspections before use, for chipped paint and any damage, and to operate the device making several movements to detect any stability issue.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20469712
Report Number9710055-2024-0000568
Device Sequence Number7245531
Product Code FSY
UDI-Device Identifier03700712400620
UDI-Public(01)03700712400620
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K113679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDLCA219003A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown